Volume 44 No. 1

1  Generalized Wintgen inequalities for submanifolds of trans-Sasakian space form

     Pages 1-14 
     M. Danish Siddiqi, Aliya N. Siddiqui, Oǧuzhan Bahadir

2  Enumeration of Deutsch paths by the adding-a-new-slice method and applications

     Pages 15-22 
     Helmut Prodinger

3  On the perunitary diagonalizability of perhermitian matrices

     Pages 23-30 
     Ralph John de la Cruz, Mark Lexter De Lara, Philip Saltenberger


Volume 44 No. 2

1  On the well-posedness of a quasilinear elliptic problem with semilinear terms in a two-component domain

     Pages 1-18 
     Bituin Cabarrubias, Jemmalyn Grace Santiago

2  Terwilliger algebras of certain group association schemes

     Pages 19-28 
     Jose Maria Balmaceda, Agnes Cecilia Reyes

3  On the Group-theoretic and Topological Properties of Braided Ribbons

     Pages 29-38 
     Clarisson Rizzie Canlubo, Garry Dacillo


Joomla templates by a4joomla